Ask an expert
Question

21 Aug 2007

SIGNS OF PREGNANCY
I last had my period 9 days ago. I have been on the pill for the past three years and beginning august I stopped taking them and then I got my period when i was not suppose too and it ended on the 12 august. I have been going through a very stressful time so I have not been eating too well but I keep feeling flutters in the lower part and my tummy has been a bit wierd. is it possible for me to be pregnant even though I have explained the above. how early can one tell when they are pregnant.
Answer 364 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

No, pregnancy is unlikely. You are probably experiencing your body adjusting to being off the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18652 votes
Vote